I take 2 or 3 564 mgs per night Can this be harmful? My Dr. knows this. I've been having some of the symptoms of harmful effects. Diarrhea ... comes on suddenly and lasts for 2 or 3 weeks. At one point I lost 1/2 of my hemoglobin. needed 3 pts of blood. have had 2 or 3 colonoscopies plus dr. gave me a pill with a camera inside... he nothing showed up. No answers at all after that. ( I also never saw the pill come out ) I am now starting to go through his for 5th ? time. I hesitate to go to the dr. because I'm sure he will want me to go through the same thing (prep) with the same results. Any insight from anybody?
Is it pain that keeps you from sleeping? Acetaminophen is not for sleep but for pain or fever. 1600mg is below the max allowance per day but you should really not take more than 1000mg at one dose (so 2 extra strength). There are other meds for sleep. Are you o any other medications at all? Do you ever see blood in your stools or have black tar like stools? The blood loss is concerning!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2012 • 2 answers
Posted 4 Apr 2015 • 5 answers
Posted 22 Nov 2015 • 1 answer
Posted 21 Feb 2016 • 5 answers
Posted 20 Dec 2016 • 3 answers